# SDR AALA961740

- Difficulty date: December 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302AA
- Make and model: Boeing 767223
- Aircraft serial: 22308
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd System
- Condition: Req Service
- Location: Center Hyd Sys
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 177 - EN ROUTE JFK-ORD, DURING CRUISE, CENTER HYDRAULIC SYSTEM LOW QTY MESSAGE.  ACCOMPLISHED ALTERNATE LANDING GEAR AND ALTERNATE FLAP PROCEDURES AND AIRCRAFT LANDED ORD WITHOUT INCIDENT.  SERVICED CENTER HYDRAULIC SYSTEM.  ACCOMPLISHED LEAK AND GROUND CHECKED WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NROMAL OPERATION.  (M)
